Analysis of recovery type a posteriori error estimators for mildly structured grids

Jinchao Xu, Zhimin Zhang

Research output: Contribution to journalArticle

112 Scopus citations

Abstract

Some recovery type error estimators for linear finite elements are analyzed under O(h 1+α) (α > 0) regular grids. Superconvergence of order O(h 1+ρ) (0 < ρ ≤ α) is established for recovered gradients by three different methods. As a consequence, a posteriori error estimators based on those recovery methods are asymptotically exact.

Original languageEnglish (US)
Pages (from-to)1139-1152
Number of pages14
JournalMathematics of Computation
Volume73
Issue number247
DOIs
StatePublished - Jul 2004

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Analysis of recovery type a posteriori error estimators for mildly structured grids'. Together they form a unique fingerprint.

  • Cite this